# SDR AALA202203012713

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737*
- Aircraft serial: 31261
- Aircraft time: 14,611 hours, 5,973 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT LAVATORY DOOR LATCH DIFFICULT TO OPEN AND CLOSE. CLEANED DOOR LATCH. CHECKS GOOD.
